Entropy and the canonical height

Einsiedler, M, Everest, G and Ward, T orcid.org/0000-0002-8253-5767 (2001) Entropy and the canonical height. Journal of Number Theory, 91 (2). pp. 256-273. ISSN 0022-314X

Abstract

Metadata

Authors/Creators:
Keywords: math.NT; math.NT; math.DS; 11G07;58F11
Dates:
  • Published: December 2001
  • Published (online): 25 May 2002
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 29 Jun 2018 15:05
Last Modified: 29 Jun 2018 15:06
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1006/jnth.2001.2682
Related URLs:

Share / Export

Statistics